Perhaps I could suggest a link so that you could be able to read it yourself, please. http://www.ehow.com/facts_5484729_probiotics-vs-antibiotics.html
Hope to have been of help?
No, actually, if taking an antibiotic ever gives you 'tummy troubles', or yeast infections, the probiotic should help diminish those! I get bronchitis about 3-4x/year, and take antibiotics, I always take probiotics when I start a round, and never have any issues. I also begin taking probiotics 1-2 weeks before vacations. I got this advice from my primary dr, too. You should call and confirm with your pharmacist, but I'm almost 100% sure it won't do anything to help, and will, most likely, help.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 22 Apr 2015 • 1 answer
Posted 24 Apr 2015 • 1 answer
One symptom of yeast over growth I suffer badly from is a bloated tum.will Acidophilus correct this?
Posted 18 May 2015 • 1 answer
Posted 11 Dec 2015 • 0 answers
Posted 7 Jul 2016 • 2 answers